MAUDE Adverse Event Report: Abbott Medical Fast-Cath¿ Transseptal Guiding Introducer SL Series, SL0¿ 10F; Introducer, Catheter

Abbott Medical Fast-Cath¿ Transseptal Guiding Introducer SL Series, SL0¿ 10F; Introducer, Catheter
Model Number 406968
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, air was aspirated from the fast-cath sl0 introducer when inserting the dilator and pulling the syringe.The introducer was replaced, and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
Fast-Cath¿ Transseptal Guiding Introducer SL Series, SL0¿ 10F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50857252
Report Number3005334138-2026-00455
Device Sequence Number9652082
Product Code DYB
UDI-Device Identifier05414734203562
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406968
Device Catalogue Number406968
Device Lot Number11230963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight132 LB